Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2261 Users
40191 Likes
2 M Views
(@seemamkhrj)
Active Member
Joined: 3 years ago
Posts: 48
 

@kirstymiller - Hi Kristy - great to know that you have recovered. I am facing similar symptoms like you. Would you mind sharing what helped you and what supplements/medicines you were taking? How long did it take you to feel better?


(@elallen17)
Active Member
Joined: 3 years ago
Posts: 35
 

Honestly the biggest thing is just time, but while I waited I took liposomal glutathione, liposomal vitamin C, zinc and D3. I took just the recommended amount it said on the bottles. I also drank a lot of water. I would notice my dizziness and headaches would get bad if I didn’t drink water all day long 


   
ReplyQuote
(@apollo)
Active Member
Joined: 3 years ago
Posts: 34
 

@seemamkhrj subsided less but still there if it gets humid out or allergies kick up


   
ReplyQuote
(@estonia)
Active Member
Joined: 3 years ago
Posts: 31
 

Yesterday I had an appointment with my neurologist. I got my MRI scan results back and as I thought everything was fine. 

The doctor that I visited is the "best" neurologist in Estonia, she is also leading the Covid Long haul syndrome, working group. While we talked about the symptoms and all of this weird feeling that I have experienced after the vax, she told me that she has seen many people that are having similar symptoms after the vaccine. So I got really happy because this doctor was the first doctor who admitted that this could be a post-vaccination injury. 

BUT 😀 after she had told me that she has seen many people with these weird symptoms she really startled that she had said this to me 😀 And she started to talk vaguely. And referred that all of these symptoms are caused by anxiety. I told her that I don't have anxiety for about 2 months already and my joints are swollen and painful. So she just suggested I should make an appointment with a rheumatologhist. 

I am not sure that I will make an appointment because all of this just seems like a big waste of time.  

This all ordeal is so unreal and I just started to laugh after the visit. If I didn't go through it myself, I wouldn't believe it's all possible.

I am on week 13 this week and thankfully I am hanging around 80-90% most of the days. But this Tuesday I had really bad joint pain in my left side of the body (ankle, knee, hip, elbow), no painkillers helped. Thankfully yesterday was a lot better, with only knee pain and light pain flashes in the other joints. Today the pain is almost gone 🙂 Tuesday I started to take joint supplements as well. 

I read somewhere that these symptoms that we have are most likely to link to MCAS. That the vaccine could trigger the MCAS in some people (but this is a temporary thing after the jab), and we should feel normal again after T cells are replaced (normally it takes 6-7 months). 

 


   
ReplyQuote
(@seemamkhrj)
Active Member
Joined: 3 years ago
Posts: 48
 

@jenpeg - Did you ask your neurologist about Gabapentin. One of my friend got tingling sensations from Flu vaccine and gabapentin has helped her.


   
ReplyQuote
 MK
(@mojkav)
Active Member
Joined: 3 years ago
Posts: 12
 

@hallen4496 

I am sorry to hear that you have the same problem. For me it is very much variable. One day little better and another day it is worse especially during the night.  This irregularity often wakes me up. I have tried different medicine but it will not help all the time. It comes back again. I did few test but I have not found correct answer to what will ignites this irregularity.  Some nights I sleep better and sometime worsen again. For me the reason is not drinking, coffee, stress, or any other that I know.  It is 3 months now after my second vaccine and I still hope that it will be over. I did not get any help in Norway, I thinks there is very little knowledge and willing to do research and help people here. They just follow the standard protocols just giving some medicines without testing and research for what is the main cost.  I hope some serious doctor or country try to find out more and help so many like us which our daily life has been totally twisted.


   
ReplyQuote
(@polkadotpony)
New Member
Joined: 3 years ago
Posts: 1
 

Hi Everyone - I'm worried that the vaccine side effects everyone is experiencing are not being reported because your doctors are trying.to deny they are vaccine-related.  In order to ensure the symptoms are documented, please, please, PLEASE take the time to report your side-effects here: https://vaers.hhs.gov/

Thank you!


   
ReplyQuote
(@elallen17)
Active Member
Joined: 3 years ago
Posts: 35
 

@scuba76 it took me four months to recover as well and I did not get that second shot! Never again! 


   
ReplyQuote
(@gtt500)
Active Member
Joined: 3 years ago
Posts: 7
 

I am just updating my experience. Received first Pfizer shot in March and after 2 weeks dizziness/vertigo began along with rapid heart rate and elevated BP. Heart rate and BP returned to normal after1 week.. Dizziness and vertigo continued for many weeks(12). I did receive 2nd shot. Went to doctor for blood tests etc with nothing found and no answers. The dizziness/vertigo finally stopped for 4 weeks but it  has now returned for 8 more week and continuing. How about some answers!!

 


(@lynnekirkpatrick)
New Member
Joined: 3 years ago
Posts: 2
 

Hello I am new to this group and like most, searching desperately to find answers. I am from UK and had bothfursr and second astra zenica. After my first around week 8 I had very mild tingling in my right foot. I also had a bad reaction and just felt things wern't right within my body.  I spoke to the Dr via phone call who advised on the symptoms I had given to take second. I was reluctant, but also frightened about contracting covid so I took the second. At first I didn't feel no where near as ill as the first injection, but on day 5, I noticed tingling in my right hand. It felt prickly, burning, clammy and sensitive to the slightest touch. It was very frightening. By day 8 it was in both hands and also the felling was aching in my arms. I also paint as a hobby and had lost the feeling to use them as they were stiff and I struggled to manipulate fingers. I have had one visit to the doctors plus an A& E visit as I thought the worst. They didn't seem interested or able to reassure me, as they said it was for the neurologist. My doctor has referred me to see a neurologist but the wait is huge. I am on week 9 with still no appointment. My symptoms peaked around week 4 and 5. I still have the same symptoms and I have read about small fibre neuropathy and that there is no cure if it is this. The doctor thinks it is down to an autoimmune disease and a possible adverse reaction to vaccine.  I was told this is extremely rare but hearing quite a few stories on here of similar. and like everyone on here desperate to hear if this is temporary and our bodies will get back to normal. The only thing I can say is, I have always struggled ever so slightly to regulate temperature in my body. I don't sweat hardly and I can get heat stroke in hot climates easily. I also can have cold hands and feet. I feel this more now since the injection. I know this is an adverse reaction to the vaccine and the more I read it doesn't matter what vaccine it is, It sounds like it is a reaction which triggers antibodies to attack healthy nerve cells as well. I also thing my blood vessels are affected too, because on my hands I have noticed little purple bumps that come and go. 


   
jenpoeg and jenpoeg reacted
ReplyQuote
(@larag)
Very Active Member
Joined: 3 years ago
Posts: 98
 

@nodiagnosis i have the same fear. Am waiting on an mri but it will be 5 weeks before I can even have it let alone get results..


   
ReplyQuote
(@larag)
Very Active Member
Joined: 3 years ago
Posts: 98
 

@elallen17 what symptoms did you have? It's nice to know a recovery can at least be hoped for. 10 weeks in and lacking positivity now 😔


   
ReplyQuote
(@jacqui)
Active Member
Joined: 3 years ago
Posts: 7
 

I meant to say i come down from my anxiety in the early evening.


   
ReplyQuote
 Jean
(@jeank)
Active Member
Joined: 3 years ago
Posts: 88
 

@estonia I am so happy that everything checked out fine!

Regarding your doctor's change of attitude: the same thing happened to me. When I were alone with my doctor in the room, she said it could be from the vaccine, but when we talked in the presence of another patient she fervently denied everything,  going back again to anxiety.

Thank you for sharing your success story. Get those last 10 % back as soon as possible.


   
ReplyQuote
 Jean
(@jeank)
Active Member
Joined: 3 years ago
Posts: 88
 

@elallen17 You are greatly appreciated for coming back and instilling hope in those who are still fighting this.

By saying you are symptoms free, is that 100 % or do they come back if you force yourself beyond the limit, if you don't get enough sleep, etc.? 


   
LaraG and LaraG reacted
ReplyQuote
Page 489 / 1151